USP Electronic Research Repository

Capacitated stochastic transshipment problem with prohibited routes

Javaid, S. and Gupta, Surendra (2008) Capacitated stochastic transshipment problem with prohibited routes. International Journal of Agricultural & Statistical Sciences, 4 (1). pp. 127-142. ISSN 0973-1903

Full text not available from this repository.
Item Type: Journal Article
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Users 24 not found.
Date Deposited: 07 Feb 2008 11:32
Last Modified: 10 Jul 2012 19:57
URI: http://repository.usp.ac.fj/id/eprint/4367
UNSPECIFIED

Actions (login required)

View Item